Markov partition for dispersed billiards

L. A. Bunimovich, Ya G. Sinai

Research output: Contribution to journalComment/debatepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)357-358
Number of pages2
JournalCommunications In Mathematical Physics
Issue number2
StatePublished - Jun 1 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Markov partition for dispersed billiards'. Together they form a unique fingerprint.

Cite this